Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Inference for P(Y<X) for exponential and related distributions

Ng, V.M. (2006) Inference for P(Y<X) for exponential and related distributions. Journal of Modern Applied Statistical Methods, 5 (2). pp. 323-327.

PDF - Published Version
Download (175kB)


Some tests and confidence bounds for the reliability parameter R=P(Y<X) are proposed, where X and Y are independent random variables from a two-parameter exponential distribution. The results are based on missing or incomplete data and are applicable to some related distributions.

Item Type: Journal Article
Murdoch Affiliation(s): School of Engineering Science
Publisher: Wayne State University Press
Copyright: © 2006 JMASM, Inc.
Item Control Page Item Control Page


Downloads per month over past year